# SDR DJFA2006196

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N729TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 7,295 hours, 4,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE BAGGAGE COMPARTMENT FIRE LIGHT WAS FLASHING IN FLIGHT.  MAINTENANCE CLEANED ALL THREE SMOKE DETECTORS AND THE SURROUNDING AREAS.  NO DISCREPANCIES WERE NOTED DURING OPERATIONAL TESTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
